The last day of my period was nov 20. I had sex both nov 26th and 27th took plan b that same day but i havent gotten my period since. I haven't taken a pregnancy test but I've had nausea, vomiting, fatigue, and bloating most of all. On feb 4th I began having light spotting and the 5th and 6th and today I've been having really bad cramps and heavy bleeding it looks like my period would normally look like. Could I have been pregnant and miscarried? Am a bit confused ?
You took plan B on the 27th and you are just now having heavy bleeding, but quite like your normal period, do I have that correctly? If so, it sort of sounds as if you could have been pregnant, YET, plan B does NOT stop a pregnancy.
But you still could have been pregnant, it is possible, as kaismama has indicated.
Best wishes to you,
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2012 • 2 answers
I am on birth control and I also took plan b within hours after having unprotected sex I recieved my
Posted 7 Mar 2015 • 1 answer
Posted 24 Jan 2016 • 0 answers
Posted 15 Mar 2016 • 0 answers
Posted 26 Mar 2016 • 1 answer